| Model Number |
LEAD3005-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Paralysis (1997)
| Date of Event |
07/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was explanted but not returned.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that shortly after the implant procedure the patient could not move his left leg and as a result, the leads were explanted.The physician believes the symptoms were likely related to the procedure.Follow-up indicated that the patient is recovering and ipg remains implanted.